# SDR 95ZZZX1969

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AM
- Make and model: Beech 1900C
- Aircraft serial: UC143
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 10116000144
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 10,590 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SCHEDULED MAINTENANCE A 1.5 INCH CRACK LOCATED OUTBOARD OF FIFTH RIB ON BOTTOM OF FLAP, FORWARD OF SPAR.  REPAIRED WITH A 3.5 INCH BY 2.0 INCH PATCH.
